Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :32 Issue : 2 2005      Add To Cart                                                                    Download

Timelike ruled surfaces with spacelike rulings in ..

Auther : ISMAIL AYDEMIR AND EMIN KASAP

Ondokuz Mayis University, Faculty of Arts & Sciences, Department of Mathematics,

Samsun - Turkey

ABSTRACT

 

In this paper, the well known theorems given by Bonnet and Chasles in the 3-dimensional Euclidean space are proved for a timelike ruled surface which obtained by a spacelike straight line which moves along a timelike curve. Gaussian curvature function of the ruled surface and some theorems related to this function are expressed. A differential equation of geodesic curves on the surface is obtained. The relationship between the geodesic curvature and normal curvature of the timelike base curve are also given. Finally, a new classification for the maximal timelike ruled surfaces with spacelike rulings different from the literature has been found.

 

Keywords: Gaussian curvature; maximal ruled surfaces; Minkowski 3-space;  timelike ruled surfaces.

MSC number: 53B30

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law